Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Explicit expressions for the determinants of certain matrices


Authors: J.-L. Lavoie and R. Michaud
Journal: Math. Comp. 24 (1970), 151-154
MSC: Primary 15.20; Secondary 65.00
DOI: https://doi.org/10.1090/S0025-5718-1970-0257106-9
Corrigendum: Math. Comp. 26 (1972), 309.
Corrigendum: Math. Comp. 26 (1972), 309.
MathSciNet review: 0257106
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Explicit expressions for the determinants of twenty particular $ n$-square matrices are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 15.20, 65.00

Retrieve articles in all journals with MSC: 15.20, 65.00


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1970-0257106-9
Keywords: Evaluation of certain determinants, generalized hypergeometric functions, gamma functions
Article copyright: © Copyright 1970 American Mathematical Society